# SDR CALA2016020395075

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 59,866 hours, 7,091 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RT PROXIMITY EXIT LIGHT AFT FOUND INOPERATIVE.  DOOR 3 RT M33401 AFT BATTERY PACK REPLACED & OPERATIONS TEST CARRIED OUT FOUND NORMAL IAW AMM 33-51-06.
